Chinese
Register of
Marine Species
(ChaRMS)
Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Log in

ChaRMS taxon details

Anomiidae Rafinesque, 1815

214  (urn:lsid:marinespecies.org:taxname:214)

accepted
Family
marine, brackish
Not documented
MolluscaBase eds. (2021). MolluscaBase. Anomiidae Rafinesque, 1815. Accessed through: Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2021) Chinese Register of Marine Species at: http://marinespecies.org/charms/aphia.php?p=taxdetails&id=214 on 2022-05-28
Xu, K., An, J., Ding, L., Dong, D., Gao, Y., Huang, Y., Jiang, W., Lei, Y., Li, K., Li, X., Li, Y., Liang, X., Lin, G., Lin, M., Liu, H., Liu, J., Liu, W., Liu, X., Lu, D., Ma, Z., Ren, X., Sha, Z., Sun, J., Sun, S., Sun, Z., Tian, L., Wang, D., Wang, J., Wu, X., Xia, B., Xiao, N., Yin, J., Zhang, J., Zhang, S., Zhang, X., Zhao, E., Zheng, X., Zhou, H., Zhou, J. & Zhou, K. (2022). Chinese Register of Marine Species. Anomiidae Rafinesque, 1815. Accessed at: https://www.marinespecies.org/charms/aphia.php?p=taxdetails&id=214 on 2022-05-28
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2006-01-04 12:34:08Z
changed
2009-02-03 09:16:23Z
changed
2010-07-09 11:19:22Z
changed

basis of record Bieler, R.; Carter, J. G.; Coan, E. V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <em>Malacologia.</em> 52(2): 1-184. [details]   

additional source Yonge, C. M. (1977). Form and Evolution in the Anomiacea (Mollusca: Bivalvia)--Pododesmus, Anomia, Patro, Enigmonia (Anomiidae): Placunanomia, Placuna (Placunidae Fam. Nov.). <em>Philosophical Transactions of the Royal Society B: Biological Sciences.</em> 276(950): 453-523., available online at https://doi.org/10.1098/rstb.1977.0005 [details]  Available for editors  PDF available 

redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality